Brand: GoodSense
Color: Clear
Features:
- ACTIVE INGREDIENT: This product contains cetirizine hydrochloride, an antihistamine, which compares to the active ingredient in Children's Zyrtec
- 24 HOUR ALLERGY RELIEF: One dose of GoodSense All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL works for a full 24 hours
- TREATS INDOOR AND OUTDOOR ALLERGY SYMPTOMS: GoodSense All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL is approved to treat indoor and outdoor allergy symptoms in adults and children 2 years old and over
- THIS ALLERGY MEDICINE provides temporary relief of sneezing, runny nose, itchy throat or nose and itchy, watery eyes
- CHILDREN'S ALLERGY RELIEF: All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL is bubble gum flavored, a taste kids love. This allergy medicine does not contain gluten, alcohol, sugar or dye
Binding: Health and Beauty
Release Date: 01-03-2019
model number: B07MSVG378
Part Number: B07MSVG378
Details: Compare to the active ingredient in Children's Zyrtec. GoodSense Children's All Day Allergy Relief, Cetirizine Hydrochloride Oral Solution 1 mg/mL treats both indoor and outdoor allergy symptoms such as sneezing, runny nose, itchy throat or nose and itchy, watery eyes. The active ingredient is cetirizine hydrochloride, which is an antihistamine. One dose provides up to 24 hours of relief for allergy symptoms. Dye-free and sugar-free, 24 hour allergy relief in bubble gum flavor. Approved to treat indoor and outdoor allergy symptoms in adults and children 2 years old and over. Dosing cup included. Alcohol free. This product is gluten free.
EAN: 0301130189260
Package Dimensions: 5.3 x 2.1 x 2.0 inches